250x2/Box Non-Aspirin Packet Refill

In stock
SKU
FAJ420
$32.99

Contains 250 doses of Non-Aspirin pain relievers (500 mg). Acetaminophen is a pain reliever and fever reducer that's more mild than traditional Aspirin and can be compared to the active ingredient in Tylenol Extra Strength. Relieve minor aches and pains due to headache, backache, toothache, muscle aches, menstrual cramps, and the common cold. Sold as a box of 250 individually wrapped Non-Aspirin tablets in packets of two.

  • Does NOT contain Aspirin
  • 250/box; 2 tablets each
  • Non-Aspirin (500 mg)
  • Active ingredients: Acetaminophen (500 mg)
  • Pain reliever and fever reducer
  • SKU: FAJ420
  • Part Description: 250x2/Box Non-Aspirin Packet Refill
  • Net Weight: 1.100000
  • Net Weight Unit of Measure: LB
  • UPC: 092265104203
Write Your Own Review
You're reviewing:250x2/Box Non-Aspirin Packet Refill